Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

about himalaya speman

after taking himalya speman i feel weakness in my body.why?i m 21 yr old.


In: Sexual Health, Posted 6 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic cure

This should not happen after consuming speman as this is also an aphrodisiac product. Continue for some more time along with milk. If same problem persist discontinue the use.
You can take Shilajit capsules http://www.ayurvediccure.com/shilajit.htm along with for good results.

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Anrick Level Rating422 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner